Bulletin of the American Mathematical Society

George William Hill, 1838-1914

E. W. Brown

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 21, Number 10 (1915), 499-511.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183423277

Mathematical Reviews number (MathSciNet)
MR1559691

Zentralblatt MATH identifier
45.0041.03

Citation

Brown, E. W. George William Hill, 1838-1914. Bull. Amer. Math. Soc. 21 (1915), no. 10, 499--511. https://projecteuclid.org/euclid.bams/1183423277


Export citation